# SDR MASA97065

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99YV
- Make and model: Beech 1900D
- Aircraft serial: UE99
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 7524 - DEN-CYS - IN DEN, THE CREW REPORTED THAT THE PASSENGER DOOR NEEDED TO BE ADJUSTED.  MAINTENANCE ADJUSTED THE PASSENGER DOOR LATCHES, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
